View Full Version : Had a manic episode on new year


Zaashy
01-02-13, 04:20 PM
Just want to let you guys know I had a manic episode of note on New Year's Eve.
Ended up drinking my self sic, went out and bought cocaine and ****** off everyone. I been off drugs for 13 months and that went down the drain. I was out of control, I drove around town looking for parties and phoned everyone 7
In the morning to see who is awake to party some more.

Now I'm self loathing and can't leave bed.

saturday
01-02-13, 04:32 PM
Dont beat yourself up. Today is a new day. Are you on any meds for your Bipolar?

Zaashy
01-02-13, 04:49 PM
Just antidepressants, no mood stabilizers. Although it wasn't me , I felt it was still me and I should of done better. I wish I was sedated or something. When the mania hits it's one big roller coaster ride and I wish someone would spot it and stop me. I only stopped drinking at 2pm and I don't like drinking because of body building.

I wish I had a support group or a sponsor , this forum is all I have.

saturday
01-02-13, 04:58 PM
For some people antidepressants alone can agravate mood instability. I've heard it said that welbutrin is the best antidepressant for bipolar; however, even welbutrin brought me to the edge of swinging moods.

I would suggest adding a moodstabilizer to your regimen. And also figuring out what your "triggers" are.

Alcohol is one of my triggers. I cant imagine it not being a trigger for anyone who has bipolar, but I guess its possible.

Again, dont beat yourself up too much. Make this episode an oppertunity to better safegaurd yourself from your illness. :)

BellaVita
01-02-13, 07:38 PM
Hang in there!
I can't imagine how difficult it must be...:grouphug:

Fuzzy12
01-02-13, 09:29 PM
I'm sorry. Pls don't be so hard on yourself. :( i agree it would be a good idea probably taking a mood stabiliseq. have you spoken to your doc abt this? Oh i bouleva wrong but have you said before that your doc prescribed you anti depressants for bipolar? I really hope you can see someone else. The anti depresscoup could be making your bipolar worse.

Zaashy
01-03-13, 01:07 PM
Thanks guys :thankyou:

Apparently I left behind a trail of destruction(I don't remember none of it). Silver lining though I came clean to my family about my condition. They would never believed me if they did not see a manic episode in action. Going with folks this time has support to see a doc.

Fuzzy12
01-03-13, 01:29 PM
I remember now you are taking zoloft and citalopram, right? They can trigger mania. If you are bipolar, you really should be taking a mood stabiliser. I hope that with the help of your family you can get proper treatment.